Mathematische Zeitschrift

, Volume 243, Issue 1, pp 127–143 | Cite as

Two-row nilpotent orbits of cyclic quivers

  • A. Henderson


We prove that the local intersection cohomology of nilpotent orbit closures of cyclic quivers is trivial when the two orbits involved correspond to partitions with at most two rows. This gives a geometric proof of a result of Graham and Lehrer, which states that standard modules of the affine Hecke algebra of GLd corresponding to nilpotents with at most two Jordan blocks are multiplicity-free.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • A. Henderson
    • 1
  1. 1.School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia (e-mail: AU

Personalised recommendations